# SDR T17A20200811041

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N487TM
- Make and model: Beech 400A
- Aircraft serial: RK555
- Aircraft time: 6,476 hours, 5,304 cycles
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: 225002116
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TR FAN DUCT ANGLE CRACKED.  REMOVED AND REPLACED TR FAN DUCT ANGLE, IAW HAWKER 400XP CMM 78-30-07.
